University of Khartoum

Correlation between Serum Level of Antiepileptic Drugs and their Side Effects

Correlation between Serum Level of Antiepileptic Drugs and their Side Effects

Show full item record

Title: Correlation between Serum Level of Antiepileptic Drugs and their Side Effects
Author: Hussein, Abbashar
Abstract: Objectives: The aim of the study is to investigate the relation between serum levels of anticonvulsants and their side effects. Methods: This is a prospective cross sectional hospital based study conducted at Al Shaab Teaching Hospital. 120 patients were included in the study. The AEDs used were phenytoin, phenobarbitone, carbamazibine, and sodium valproate. Results: The results showed that the side effects among the studied group were not uncommon. Conclusion: There was no relationship between serum levels of AEDs and their side effects.
URI: http://hdl.handle.net/123456789/6681
Date: 2010-01


Files in this item

Files Size Format View

This item appears in the following Collection(s)

Show full item record

Share

Search DSpace


Browse

My Account